It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 17Showing 1 - 20 of 335 for zocor pain. (0.044 seconds)


... Lenin and NHone, thank you for your replies. We are still leaning toward the Zocor as being the culprit. Four years ago he was put on either Crestor or lipitor and had the same shoulder pain. ... (9 replies)
Zocor pain?
Jul 27, 2005
... Just keep an eye on it, as statin pains can start in any joint, and elbows are joints. Maybe U bumped it and don't recall doing it, so just see how it goes. If it doesn't go away soon, I would have it checked out. If it is the Zocor, going off of it for awhile will prove whether that is it or not. Good luck..... :wave: (1 replies)
Zocor pain?
Jul 27, 2005
... Hi everyone. I've been on zocor for 5 months now and about 3 weeks ago I started to get a pain in my left elbow....the kind of pain that happens when you bump it real hard. Although I don't remember bumping it I've just been waiting for it to heal. ... (1 replies)

... I found out that the frequent urination I was having was due to anxiety, not the simivastin. I was only on 5mg. I no longer take that and now I take Red Rice Yeast, Fish oil, Niacin & CoQ10. My numbers are much better with RRY than they were with the Simivastin. My dr. gave me a prescription for the frequent night urination, but I've found over the counter AZO (for pain... (5 replies)
... ody, my chest felt heavy, when I went up stairs or even leaned down to pick up something off the floor, my head was pounding like my heart was in my head and the pain in my muscles was so bad, I thought, well maybe I am getting or have arthritis or what's the deal, cancer or something? ... (0 replies)
... I was on Zocor 40 mg for two years before I really noticed a problem with my muscle aches. At first I thought it was just old age, I had just turned 50. ... (4 replies)
... I sat down to lunch and was fine, when I started to get up, it felt like someone has slammed a sledge hammer into both of my knees and I lived with that kind of pain for the rest of the time I was on it... 5 to 6 years. Only when I got off of it and that pain suddenly stopped, did I realize what had caused it.. ... (5 replies)
... ld turykey with her meds. im not on anything . hate meds. trying to lower my with life changes. so this is a side effect. because she has complaine about joint pain for awhile now. and since iv been on this board. i shared that with her . how high is your. be sure to check with your doctor. ... (8 replies)
... Zetia and Lipitor. I have been off all statins for 6 months now but I still have severe pain if walking for an hour or less. I asked my md and of course, like everyone else said, he denies that it is the statins. ... (12 replies)
... You need to report the muscle pain to your doctor immediately though. It could be rhabdomyolysis which is a known and dangerous side effect of statins, especially if you are female. ... (3 replies)
... what to do for leg muscle weakness and unsteadiness from zocor (3 replies)
... If you have not been taking it very long you have a much better chance of it resolving itself than if you have been taking it for 2-3 years with this problem , it caused permanent damage in both my feet because i kept taking it because the doctor said it couldn't be the drug and that was before I knew better and started investigating all this myself. (12 replies)
... mgs per day. ive been taking it for about a month and this week ive had ridiculous numbness and pain in my fingers, parts of my hands, and forearm. also pain, like the type of pain when you hit your ulnar nerve. so im guessing it's the zoror right? ... (12 replies)
... Hey Guys-- I too was on statins for 5 years (tri-cor for 4 and Lipitor for 1), and am currently going through lots of muscle weakness issues. I stopped taking lipitor in March of '07,because of tiredness, and joint pain, and developed weakness around Aug. My wife was on Lipitor as well and we both had "brain fog" and short term memory loss..at first we attributed it... (4 replies)
... itching has eased up a whole lot although I get a sudden sharp grabbing, ripping feeling in my ankle from time to time that almost throws me down from the sudden pain of it. That started AFTER quitting the statin. ... (4 replies)
... It will put the coQ 10 back that the statins took out.....I have been off zocor for 5 years and still get some pain so you have to be patient...In the meantime ask your Dr. for some sort of pain med to take before you go to bed.... ... (3 replies)
... I was on zocor for 3 years... ... (4 replies)
Zocor side effects
Sep 24, 2007
... so on my own, I stopped taking the Zocor to see if it would make a difference. ... (10 replies)
Zocor Info
Jul 26, 2007
... Off of them I am functional and pain free again and able to live my life now. ... (5 replies)
... If you had problems with Zocor, I wouldn't try Crestor....it is a stronger statin than Zocor, and therefore has a higher rate of side effects. Zocor seemed to cause me to be constipated; seems less of a problem now that I'm on Lipitor. I've been on relatively high doses of Zocor (and subsequently Lipitor) for almost 3 years, with no problems yet. I've always taken it with... (10 replies)


Associated Tags: crestor, lipitor, lopid, mevacor, vytorin, zetia, zocor

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 17

All times are GMT -7. The time now is 08:43 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!